MathSciNet Relay Station
MathSciNet bibliographic data
MR1634711 20M07 (08C15)
Reilly, Norman R.; Zhang, Shuhua Operators on the lattice of pseudovarieties of finite semigroups. Semigroup Forum 57 (1998), no. 2, 208–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement